# SDR 2007UALA02158

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 20,734 hours, 2,700 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY MAIN BATTERY CHARGER FAILURE.   [07-17-07]  REPLACED MAIN BATTERY AND ELMS CARD.  OP CHECKED OK FOR SERVICE.
